# SDR A6WA201140936

- Difficulty date: September 19, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Bs 319.7-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT GOUGED AT LOWER SILL FWD SIDE .240" LONG X .030" DEEP B/T FS 319.70 & 333.00.  BLENDED DAMAGE TO DEPTH OF NO MORE THAN .030" IAW SRM 51-12-00.
